# SDR DALA2015040602683

- Difficulty date: April 2, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 67,305 hours, 8,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS INOPERATIVE BETWEEN SEATS 30A-J TO 41A-J.  FOUND EMERGENCY LIGHT POWER SUPPLY AT DOOR 3R INOPERATIVE.  R & R POWER SUPPLY AT DOOR 3R IAW AMM 33-51.  LIGHTS CK OK.  6959159.
